I was diagnosed with Granulomatous mastitis in October 2012. Oncology surgeon has put me on steroids - wysolone 10 mg for 45 days. I had taken it for 10-12 days, the abscess (pus) started coming out. Doctor advised I had to go under surgery to remove the pus - lumpectomy. Surgery happened and I was on antibiotics and steroids for 7 days. Immediate after 1 month, again the pus started coming out. It was really shocking for us. Doctor tried to drain out the pus,but again the pus collection happened and hardness in the breast. He had advised to go for aspiration and then he put me on steroids for 30 days. After 30 days, the hardness area become soft with pus. He drained out the pus and couldn't completely....so got the hardness again in 2 places now. Doctor is asking me to go for surgery again.... Please advise. I'm really tensed and scared of this.. and he is not sure that this will not reoccur again...pls anyone tell me if I should go under surgery?
I read pomegranate juice will help, I started taking it from today.... pls let me know if any other ayurveda or any other medicine will help me....
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.